# SDR AALA201707179001

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 6,150 hours, 2,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS TEST, BATTERY EMERGENCY POWER FAILED, 14WL. REPLACED THE BATTERY OF EMERGENCY POWER SUPPLY IAW AMM 33-51-38.
